# SDR CA140313006

- Difficulty date: February 28, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Raythn 400ARAYTHEON
- Engine: Pwa JT15D5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Left
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACFT WAS ON TAXI PREPARING FOR TAKEOFF WHEN CONTROL TOWER CONTACTED THE PILOT TO ADVISE OF SIGNIFICANT SMOKE FROM LT ENGINE EXHAUST.  PILOT SECURED ENGINE AND RETURNED TO FBO.
